MedElevator Войти в исследования
← Поиск публикаций
Neuropsychiatry, neuropsychology, and behavioral neurology · 2001

Ping-pong gaze in combined intoxication with tranylcypromine, thioridazine, and clomipramine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Prueter C, Schiefer J, Norra C, Podoll K, Sass H

Аннотация

OBJECTIVE: This paper reports the occurrence of ping-pong gaze, a neuro-ophthalmological syndrome usually related to severe structural brain damage, in a patient intoxicated with tranylcypromine, thioridazine, and clomipramine.

BACKGROUND: Although there have been some reports about the occurence of Ping-pong gaze after intoxications, it is usually related to severe bilateral hemispheric brain damage following stroke or traumatic injuries.

METHOD: We report the case of a 56-year old woman who developed a neurotoxic syndrome with coma, hyperthermia, muscular rigidity, myoclonic jerks and tachycardia following an intoxication. Additionally rhythmic and pendular conjugate horizontal eye movements could be observed for three days, so that the diagnosis of ping-pong gaze was made.

RESULTS: A treatment with dantrolene lead to complete remission of the neurotoxic syndrome with no signs of neurological or physical deficits. At the stage of regaining consciousness the eye movements became normal.

CONCLUSION: In our case the combined intoxication with an monoamine oxidase inhibitor, a neuroleptic and a tricyclic agent lead to a neurotoxic syndrome and the occurrence of a rare neuro-ophthalmological syndrome usually related to bilateral hemispheric brain dysfunction.

Предметные рубрики MeSH